# SDR DALA1019145808

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 28,274 hours, 8,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND AN EMERGENCY LIGHT BATTERY CHARGER PACK INOPERATIVE. MX REPLACED THE POWER SUPPLY AND BATTERY PACK. OPS CHECK WAS GOOD.
